# SDR CA011025002

- Difficulty date: June 14, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC152D8025426
- Condition: Mismarked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A HYDRAULIC HOSE, P/N DSC152D8-0254-260 WAS ORDERED FROM THE COMPANIES STORES DEPARTMENT.  THE INFORMATION ON THE PACKAGING INDICATED 3000 PSI WORKING PRESSURE.THE INFORMATION BAND CRIMPED AROUND THE HOSE INDICATED 1000 PSI WORKING PRESSURE.  THE HOSE, ALONG WITH 3 OTHERS IDENTIFIED THE SAME WAY WERE RETURED TO THE SUPPLIER.THE SUPPLIER NOTIFIED THE HOSE MANUFACTURER, AND CHECKED THIER STOCK FOR LIKE HOSES.THE SUPPLIER INDICATED THAT AFTER A SEARCH, ONLY THE FOUR HOSES IN QUESTION WERE MISLABLED.
